# SDR USAA001448

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage Floor
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR PAN CORRODED 48 SQUARE INCHES, STATION 1016 TO APB RT OF BBL 0.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED AND REPLACED FLOOR PAN PER 51-40-03, 51-40-02, BOEING DRAWING NR 65-46562.  (M)
